# SDR UALA2011100305341

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 68,781 hours, 25,691 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gust Lock
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN DOOR 1R.  REPLACED DOOR GUST LOCK.  ADJUSTED GUIDE ARM.
